IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

Multicollinearity and parameter estimates in a linear model

Authors(s) and Affiliation(s)

FORTHERINGHAM A. S. ;

Abstract

L'A. montre les effets de multicolinéarité sur une valeur de l'estimation d'un paramètre, obtenue par régression linéaire.

Source

Article of periodic

published at : Geographical analysis Columbus

Editor :

Millesime : 1982, vol. 14, no1 [pp. 64-71]

Bibliographic references : 8 réf.

Language

Anglais

Refdoc record number (ud4) : 12539752 : Permanent link - XML version
Powered by Pxxo